Asymptotic properties of quadratic stochastic operators acting on the L1 space - Publikacja - MOST Wiedzy

Wyszukiwarka

Asymptotic properties of quadratic stochastic operators acting on the L1 space

Abstrakt

Quadratic stochastic operators can exhibit a wide variety of asymptotic behaviours and these have been introduced and studied recently in the ℓ1 space. It turns out that in principle most of the results can be carried over to the L1 space. However, due to topological properties of this space one has to restrict in some situations to kernel quadratic stochastic operators. In this article we study the uniform and strong asymptotic stability of quadratic stochastic operators acting on the L1 space in terms of convergence of the associated (linear) nonhomogeneous Markov chains.

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS nr 114, strony 26 - 39,
ISSN: 0362-546X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Bartoszek K., Pułka M.: Asymptotic properties of quadratic stochastic operators acting on the L1 space// NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS. -Vol. 114, (2015), s.26-39
Weryfikacja:
Politechnika Gdańska

wyświetlono 30 razy

Publikacje, które mogą cię zainteresować

Meta Tagi